# SDR AALA201706089038

- Difficulty date: June 6, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 21,265 hours, 8,378 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A25011
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

THE AIRCRAFT WAS GROUNDED. ON APPROACH, LEFT MAIN GEAR WOULD NOT EXTEND. THE FLIGHT PERFORMED A GO-AROUND AND ACCOMPLISHED MANUAL GEAR EXTENSION CHECKLIST. AN EMERGENCY WAS DECLARED. THE FLIGHT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REMOVED AND REPLACED LT GEAR MAIN UPLOCK ACTUATOR IAW 32-32-41-40. ALL OPS CHECK AND GROUND CHECKS NORMAL. (SEE ALSO SDR AALA20170609044)
